期刊文献+

Two integrable generalizations of WKI and FL equations: Positive and negative flows, and conservation laws

下载PDF
导出
摘要 With the aid of Lenard recursion equations, an integrable hierarchy of nonlinear evolution equations associated with a 2 × 2 matrix spectral problem is proposed, in which the first nontrivial member in the positive flows can be reduced to a new generalization of the Wadati–Konno–Ichikawa(WKI) equation. Further, a new generalization of the Fokas–Lenells(FL) equation is derived from the negative flows. Resorting to these two Lax pairs and Riccati-type equations, the infinite conservation laws of these two corresponding equations are obtained.
作者 Xian-Guo Geng Fei-Ying Guo Yun-Yun Zhai 耿献国;郭飞英;翟云云(School of Mathematics and Statistics,Zhengzhou University,Zhengzhou 450001,China)
出处 《Chinese Physics B》 SCIE EI CAS CSCD 2020年第5期70-73,共4页 中国物理B(英文版)
基金 Project supported by the National Natural Science Foundation of China(Grant Nos.11971441,11871440,and 11931017) Key Scientific Research Projects of Colleges and Universities in Henan Province,China(Grant No.20A110006).
  • 相关文献

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部